• search hit 17 of 23
Back to Result List

The Neumann problem after Spencer

  • When trying to extend the Hodge theory for elliptic complexes on compact closed manifolds to the case of compact manifolds with boundary one is led to a boundary value problem for the Laplacian of the complex which is usually referred to as Neumann problem. We study the Neumann problem for a larger class of sequences of differential operators on a compact manifold with boundary. These are sequences of small curvature, i.e., bearing the property that the composition of any two neighbouring operators has order less than two.

Download full text files

  • SHA-1:a341756d07ed9a682a6758fa3e1d45202168d163

Export metadata

Additional Services

Share in Twitter Search Google Scholar Statistics
Metadaten
Author:Azal Mera, Nikolai Nikolaevich TarkhanovORCiDGND
URN:urn:nbn:de:kobv:517-opus4-90631
ISSN:2193-6943 (online)
Series (Serial Number):Preprints des Instituts für Mathematik der Universität Potsdam (5 (2016) 6)
Publisher:Universitätsverlag Potsdam
Place of publication:Potsdam
Document Type:Preprint
Language:English
Year of first Publication:2016
Year of Completion:2016
Publishing Institution:Universität Potsdam
Publishing Institution:Universitätsverlag Potsdam
Release Date:2016/05/17
Tag:Hodge theory; Neumann problem; elliptic complex; manifold with boundary
Volume:5
Issue:6
Pagenumber:21
Organizational units:Mathematisch-Naturwissenschaftliche Fakultät / Institut für Mathematik
Dewey Decimal Classification:5 Naturwissenschaften und Mathematik / 51 Mathematik / 510 Mathematik
MSC Classification:35-XX PARTIAL DIFFERENTIAL EQUATIONS / 35Nxx Overdetermined systems [See also 58Hxx, 58J10, 58J15] / 35N15 @-Neumann problem and generalizations; formal complexes [See also 32W05, 32W10, 58J10]
58-XX GLOBAL ANALYSIS, ANALYSIS ON MANIFOLDS [See also 32Cxx, 32Fxx, 32Wxx, 46-XX, 47Hxx, 53Cxx](For geometric integration theory, see 49Q15) / 58Jxx Partial differential equations on manifolds; differential operators [See also 32Wxx, 35-XX, 53Cxx] / 58J10 Differential complexes [See also 35Nxx]; elliptic complexes
Publication Way:Universitätsverlag Potsdam
Collections:Universität Potsdam / Schriftenreihen / Preprints des Instituts für Mathematik der Universität Potsdam, ISSN 2193-6943 / 2016
Licence (German):License LogoKeine Nutzungslizenz vergeben - es gilt das deutsche Urheberrecht